- Description & Specifications
|Storage Requirements||20 to 25°C|
|Product Type||Medi-First™ Ibuprofen Tablet|
|Active Ingredients||Ibuprofen 200mg|
|For Use With (Application)||For headaches, muscular aches, pains and fever, minor arthritis and menstrual cramps|
|Inactive Ingredients||Carnauba Wax, Cellulose, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose, Iron Oxide red, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, PEG, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Silica, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triacetate, Triacetin|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok